# SDR HALA0700268

- Difficulty date: June 18, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 8,104 hours, 20,048 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 4935813503
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR AFT TRUNNION NR 3 BUSHING PITTED AT APPROX 10 O'CLOCK POSITION.  REMOVED AND REPLACED NR 4 BUSHING AND SPACER ON LT MLG HOUSING BORE PER CMM 57-40-1.  EDGE SEAL PENDING.  SEALED EDGE PER BOEING OVERHAUL MANUAL 57-40-1.
